Alert archive / Texas / Small Craft Advisories in 2012
Small Craft Advisory 61, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Dec 20, 2012, 9:13 AM CST. It took effect at Dec 20, 2012, 12:00 PM CST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Dec 20, 2012, 9:13 AM CST (15:13 UTC)
- In effect from
- Dec 20, 2012, 12:00 PM CST
- Expired
- Dec 21, 2012, 3:00 AM CST
- In force
- 15 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted, in the capitals the NWS used until 2016.
942 WHUS74 KBRO 201513 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 913 AM CST THU DEC 20 2012 ...HAZARDOUS MARINE CONDITIONS CONTINUE BEHIND A STRONG COLD FRONT... .GALE FORCE GUSTS FROM THE NORTH WILL CONTINUE THIS MORNING...WITH SLOWLY IMPROVING CONDITIONS THIS AFTERNOON. SMALL CRAFT ADVISORY CONDITIONS WILL THEN CONTINUE THROUGH TONIGHT. GMZ130-132-135-210000- /O.EXT.KBRO.GL.W.0007.000000T0000Z-121220T1800Z/ /O.NEW.KBRO.SC.Y.0061.121220T1800Z-121221T0600Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 913 AM CST THU DEC 20 2012 ...GALE WARNING NOW IN EFFECT UNTIL NOON CST TODAY... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. THE GALE WARNING IS NOW IN EFFECT UNTIL NOON CST TODAY. * WINDS: NORTH 25 TO 35 KNOTS THROUGH NOON...THEN 20 TO 30 KNOTS. * BAY WATERS: VERY ROUGH BAY WATERS THROUGH LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ155-175-210000- /O.EXT.KBRO.GL.W.0007.000000T0000Z-121220T2100Z/ /O.NEW.KBRO.SC.Y.0061.121220T2100Z-121221T0600Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 913 AM CST THU DEC 20 2012 ...GALE WARNING NOW IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT. THE GALE WARNING IS NOW IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. * WINDS: NORTH 30 GUSTING TO 40 KNOTS THROUGH 3 PM...THEN 20 TO 30 KNOTS. * WAVES: FIVE FEET NEAR SHORE TO 12 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-170-210000- /O.CON.KBRO.GL.W.0007.000000T0000Z-121221T0000Z/ /O.NEW.KBRO.SC.Y.0061.121221T0000Z-121221T0600Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- 913 AM CST THU DEC 20 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT CST TONIGHT. A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: NORTH 30 GUSTING TO 45 KNOTS THROUGH 6 PM...THEN 20 TO 30 KNOTS. * BAY WATERS: FIVE FEET NEAR SHORE TO 12 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
4 follow-up statements
507 WHUS74 KBRO 201811 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1211 PM CST THU DEC 20 2012 ...HAZARDOUS MARINE CONDITIONS CONTINUE BEHIND A STRONG COLD FRONT... .GALE FORCE GUSTS FROM THE NORTH WILL CONTINUE OVER THE GULF THIS AFTERNOON...WITH SLOWLY IMPROVING CONDITIONS THE REST OF THE DAY. SMALL CRAFT ADVISORIES WILL REPLACE GALE WARNINGS LATER TODAY. GMZ130-132-135-202130- /O.EXP.KBRO.GL.W.0007.000000T0000Z-121220T1800Z/ /O.EXT.KBRO.SC.Y.0061.000000T0000Z-121221T0300Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 1211 PM CST THU DEC 20 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS EVENING... ...GALE WARNING HAS EXPIRED... THE GALE WARNING IS NO LONGER IN EFFECT. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM CST THIS EVENING. * WINDS: NORTH 20 TO 33 KNOTS. * BAY WATERS: VERY ROUGH BAY WATERS THROUGH LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ155-175-202130- /O.CON.KBRO.GL.W.0007.000000T0000Z-121220T2100Z/ /O.EXT.KBRO.SC.Y.0061.121220T2100Z-121221T0900Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1211 PM CST THU DEC 20 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM CST FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM CST FRIDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. * WINDS: NORTH 30 GUSTING TO 40 KNOTS THROUGH 3 PM...THEN 20 TO 30 KNOTS. * WAVES: FIVE FEET NEAR SHORE TO 12 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-170-202130- /O.CON.KBRO.GL.W.0007.000000T0000Z-121221T0000Z/ /O.EXT.KBRO.SC.Y.0061.121221T0000Z-121221T0900Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- 1211 PM CST THU DEC 20 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 3 AM CST FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 6 PM THIS EVENING TO 3 AM CST FRIDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: NORTH 30 GUSTING TO 40 KNOTS THROUGH 6 PM...THEN 20 TO 30 KNOTS. * BAY WATERS: FIVE FEET NEAR SHORE TO 12 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
886 WHUS74 KBRO 202155 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 355 PM CST THU DEC 20 2012 ...HAZARDOUS MARINE CONDITIONS CONTINUE BEHIND A STRONG COLD FRONT... .STRONG NORTH WINDS IN THE WAKE OF THE PASSAGE OF A COLD FRONT EARLIER TODAY WILL MAINTAIN SMALL CRAFT ADVISORY CONDITIONS AND GALE CONDITIONS ACROSS THE LOWER TEXAS BAY AND GULF WATERS INTO THE EARLY EVENING HOURS. THE CONDITIONS WILL START TO IMPROVE LATER TONIGHT BUT SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED FOR THE LOWER TEXAS GULF WATERS THROUGH EARLY FRIDAY MORNING. GMZ150-170-210000- /O.CON.KBRO.GL.W.0007.000000T0000Z-121221T0000Z/ /O.CON.KBRO.SC.Y.0061.121221T0000Z-121221T0900Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- 355 PM CST THU DEC 20 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST FRIDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST FRIDAY. * WINDS: NORTH WINDS OF 25 TO 30 KNOTS GUSTING TO 35 KNOTS THROUGH 6 PM...THEN DECREASING TO 20 TO 30 KNOTS THROUGH EARLY FRIDAY MORNING. * BAY WATERS: 6 FEET NEAR SHORE TO 10 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-210000- /O.CON.KBRO.SC.Y.0061.000000T0000Z-121221T0300Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 355 PM CST THU DEC 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. * WINDS: NORTH WINDS 20 TO 30 KNOTS EXPECTED THROUGH 9 PM FALLING BELOW 20 KNOTS AFTER 9 PM. * BAY WATERS: ROUGH BAY WATERS THROUGH 9 PM THEN BECOMING CHOPPY AFTERWARDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ155-175-210000- /O.CON.KBRO.SC.Y.0061.000000T0000Z-121221T0900Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 355 PM CST THU DEC 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST FRIDAY. * WINDS: NORTH WINDS 25 TO 30 KNOTS THROUGH EARLY FRIDAY MORNING...THEN FALLING BELOW 20 KNOTS AFTER 3 AM FRIDAY. * WAVES: 6 FEET NEAR SHORE TO 10 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
088 WHUS74 KBRO 210057 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 657 PM CST THU DEC 20 2012 ...HAZARDOUS MARINE CONDITIONS CONTINUE TONIGHT... .STRONG NORTH WINDS IN THE WAKE OF THE PASSAGE OF A COLD FRONT EARLIER TODAY WILL MAINTAIN SMALL CRAFT ADVISORY CONDITIONS ACROSS THE LOWER TEXAS BAY AND GULF WATERS INTO THE EARLY EVENING HOURS. THE CONDITIONS WILL START TO IMPROVE LATER TONIGHT BUT SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED FOR THE LOWER TEXAS GULF WATERS THROUGH EARLY FRIDAY MORNING. GMZ130-132-135-210300- /O.CON.KBRO.SC.Y.0061.000000T0000Z-121221T0300Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 657 PM CST THU DEC 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. * WINDS: NORTH WINDS 20 TO 25 KNOTS ARE EXPECTED THROUGH 9 PM FALLING BELOW 20 KNOTS AFTER 9 PM. * BAY WATERS: ROUGH BAY WATERS THROUGH 9 PM THEN BECOMING CHOPPY AFTER 9 PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-210900- /O.CON.KBRO.SC.Y.0061.000000T0000Z-121221T0900Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 657 PM CST THU DEC 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST FRIDAY. * WINDS: NORTH WINDS WILL CONTINUE FROM 20 TO 30 KNOTS THROUGH 3 AM FRIDAY THEN DECREASING TO LESS THAN 20 KNOTS AFTER 3 AM. * GULF WATERS: 6 FEET NEAR SHORE TO 9 FEET OFFSHORE THROUGH 3 AM FRIDAY THEN FALLING BELOW 6 TO 7 FEET AFTER 3 AM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
347 WHUS74 KBRO 210317 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 917 PM CST THU DEC 20 2012 ...HAZARDOUS MARINE CONDITIONS CONTINUE TONIGHT FOR THE GULF WATERS... .STRONG NORTH WINDS IN THE WAKE OF THE PASSAGE OF A COLD FRONT EARLIER TODAY WILL MAINTAIN SMALL CRAFT ADVISORY CONDITIONS ACROSS THE LOWER TEXAS GULF WATERS INTO THE EARLY MORNING HOURS. THE BAY AND GULF CONDITIONS WILL START TO IMPROVE LATER TONIGHT BUT SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED FOR THE LOWER TEXAS GULF WATERS THROUGH EARLY FRIDAY MORNING. CALMER GULF CONDITIONS WILL RETURN TO THE GULF WATERS BY EARLY FRIDAY MORNING. GMZ130-132-135-210430- /O.EXP.KBRO.SC.Y.0061.000000T0000Z-121221T0300Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 917 PM CST THU DEC 20 2012 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ GMZ150-155-170-175-210900- /O.CON.KBRO.SC.Y.0061.000000T0000Z-121221T0900Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 917 PM CST THU DEC 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST FRIDAY. * WINDS: NORTH WINDS WILL CONTINUE FROM 20 TO 25 KNOTS THROUGH 3 AM FRIDAY THEN DECREASING TO LESS THAN 20 KNOTS AFTER 3 AM. * GULF WATERS: THE GULF SWELLS WILL RANGE FROM 6 FEET NEAR SHORE TO 9 FEET OFFSHORE THROUGH 3 AM FRIDAY THEN FALLING BELOW 6 TO 7 FEET AFTER 3 AM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Dec 20, 5:23 AM CST, 3 hours 50 minutes earlier.
Area forecast discussion, Dec 20, 5:23 AM CST, 3 hours 50 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
523 AM CST THU DEC 20 2012
.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
&&
.AVIATION...FRONT HAS PASSED THROUGH THE REGION IN THE PAST COUPLE
HOURS. WINDS HAVE SHIFTED TO THE NORTH AND ARE RUNNING
25G35KTS...WITH 42 KNOTS NOTED AT 2000 FEET. WINDY CONDITIONS
CONTINUE INTO THE AFTERNOON BEFORE GRADUALLY DECREASING. LIGHT
NORTH WINDS EXPECTED OVERNIGHT. CIGS CONFINED TO LAYER AROUND 2500
FEET...WHICH WILL THIN AND CLEAR DURING THE MORNING. CIRRUS DECK
REMAINS INTO THIS EVENING.
&&
.PREV DISCUSSION... /ISSUED 342 AM CST THU DEC 20 2012/
SHORT TERM /TOMORROW THROUGH FRIDAY/...THE FRONT IS RACING ACROSS
THE REGION ATTM AT 35KTS...WITH WINDS IN ITS WAKE JUMPING TO 20 TO
30 KNOTS. A NOTICEABLE TEMPERATURE SPIKE IS BEING SEEN JUST AFTER
FRONTAL PASSAGE...WITH TEMPS JUMPING 5 TO 8 DEGREES WITHIN 20
MINUTES OF PASSAGE. THIS WILL PUSH TEMPS IN THE LOWER VALLEY BACK
INTO THE MID 70S BRIEFLY BEFORE THE BOTTOM FALLS OUT FROM UNDER
THEM. DEWPOINT TEMPERATURES IN THE TEENS NOTED JUST NORTH OF DEEP
SOUTH TEXAS ALREADY AND THIS AIRMASS WILL QUICKLY OVERSPREAD THE
REGION BY MIDMORNING. RH VALUES WILL REACH BELOW 20 PERCENT NO LATER
THAN 8AM AND WILL STAY IN THE TEENS THROUGH MIDEVENING. TEMPERATURES
WILL SLOWLY FALL THROUGH THE AFTERNOON. TODAY/S HIGH TEMPERATURES
HAVE ALREADY OCCURRED OR WILL OCCUR WITH THE TEMPERATURES
SPIKE...WHILE AFTERNOON HIGHS WILL ONLY BE IN THE 60S. RH VALUES
WILL EASILY MAKE RED FLAG CRITERIA TODAY...BUT 20 FOOT WINDS WILL BE
RIGHT AT THE 15 TO 20 MPH RANGE. RFW WILL BE CONTINUED FOR ALL AREAS
THROUGH THE DAY WITH THE FIRST SIGNIFICANT FIRE THREAT SEEN SINCE
FEBRUARY. WINDS DECREASE TO AROUND 5KTS OVERNIGHT TONIGHT WITH CAA
CONTINUING. EXPECT LOWS TONIGHT EITHER SIDE OF 40 DEGREES...WITH
BKS/HBV REACHING THE MID 30S. HAVE SOME CONCERN ABOUT LINGERING
CIRRUS DECK HOLDING TEMPS UP A FEW DEGREES THOUGH. COOLER AIR HOLDS
ON ONE MORE DAY TOMORROW AS ONSHORE FLOW DOES NOT RETURN UNTIL VERY
LATE AFTERNOON. RH VALUES ONLY RECOVER TO ABOUT 30 PERCENT FOR THE
WESTERN VALLEY TONIGHT BEFORE FALLING BACK BELOW 15 PERCENT AGAIN
FRIDAY.
LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...NO SIGNIFICANT
CHANGES IN THE SYNOPTIC PATTERN ACROSS NORTH AMERICA FROM 24 HOURS
AGO. THE FIRST HALF OF THE LONG TERM WILL FEATURE TWO STRONG
TROUGHS OFF EACH RESPECTIVE COAST WITH A LARGE BROAD RIDGE OVER
MUCH OF THE LOWER 48. BY EARLY NEXT WEEK AND INTO CHRISTMAS DAY
THE WESTERN TROUGH STRENGTHENS OVER THE SOUTHERN ROCKIES AND
CENTRAL PLAINS USHERING IN THE NEXT COLD FRONT LATE TUESDAY OR
WEDNESDAY.
IN THE MEANTIME...SENSIBLE WEATHER DICTATES A GRADUAL WARMING
TREND OVER THE HOLIDAY WEEKEND WITH MODEST SOUTHEAST WINDS
RETURNING. THE STRONGEST WINDS LOOK TO BE ON MONDAY AS THE UPPER
TROUGH DIGS INTO THE WESTERN TEXAS. MOISTURE TO REMAIN SHALLOW
WITH SOME PERIODS OF CLOUDINESS SO THE WEEKEND LOOKS PRETTY FINE
FOR LAST MINUTE SHOPPING. CHRISTMAS DAY LOOKS UNEVENTFUL WITH THE
COLD FRONT SLOWLY MOVING ACROSS CENTRAL TEXAS AND NOT MAKING ITS
MOVE UNTIL LATER TUESDAY NIGHT. MODEL TIMING BETWEEN THE GFS AND
ECMWF LOOK REASONABLY IN GOOD AGREEMENT DIFFERENCES LIE WITHIN
STRENGTH BUT EVEN THIS IS MINOR FOR DAYS 6 AND 7. EXPECT WARM
TEMPERATURES CHRISTMAS DAY FOR THE KIDS AND ADULTS ALIKE TO PLAY
WITH THEIR GIFTS OUTSIDE OR HAVE CHRISTMAS DINNER OUT ON THE
PATIO. THE COOLER TEMPERATURES MOVE IN NEXT WEDNESDAY AT THIS
STAGE OF THE GAME.
MARINE.../TODAY THROUGH FRIDAY/...GALE WARNING IN EFFECT. FRONT JUST
ABOUT TO MOVE OFFSHORE OFF KENEDY COUNTY. SQUALL MOVING SOUTHEAST AT
35KTS AND WILL BE COMPLETELY BEYOND 60NM BY 6AM. WINDS OF 35 KNOTS
GUSTING INTO THE 40S THROUGH THE DAY...WITH GRADUALLY RELAXING WINDS
THIS EVENING. SEAS WILL JUMP TO 10 TO 14 FEET FOR THE GULF WITH VERY
ROUGH LAGUNA WATERS. WINDS BEGIN TO SHIFT BACK TO THE EAST LATER
TOMORROW...REMAINING AROUND 10 KNOTS. SOUTHEAST WINDS RETURN
GRADUALLY FRIDAY NIGHT INTO WEEKEND. GRADIENT NOT AS STRONG AS
YESTERDAY WITH THE NEXT LOW PRESSURE TROUGH SLOW IN MOVING INTO
THE ROCKIES. STRONGER WINDS NOT EXPECTED UNTIL LATE SUNDAY NIGHT
OR MONDAY WHEN WINDS STRENGTHEN TO SMALL CRAFT ADVISORY LEVELS.
CHRISTMAS DAY LOOK GOOD AT THIS POINT WITH WINDS POSSIBLY
DIMINISHING AS A COLD FRONT MOVES INTO SOUTH CENTRAL TEXAS DURING
TUESDAY AFTERNOON. THE COLD FRONT LOOKS TO BE DELAYED UNTIL
WEDNESDAY THE DAY AFTER CHRISTMAS.
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING UNTIL 6 PM CST THIS EVENING FOR TXZ248>255.
GM...GALE WARNING UNTIL 6 PM CST THIS EVENING FOR GMZ130-132-135-150-
155-170-175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE
64Hazardous weather outlook, Dec 20, 5:09 AM CST, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 509 AM CST THU DEC 20 2012 TXZ248>257-211200- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 509 AM CST THU DEC 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. RED FLAG WARNING IS IN EFFECT FOR ALL OF DEEP SOUTH TEXAS EXCEPT FOR THE IMMEDIATE COASTAL AREAS OF CAMERON AND WILLACY COUNTIES. WINDS OF 20 TO 25 MPH AND HUMIDITY VALUES BELOW 20 PERCENT WILL BRING THE THREAT FOR CRITICAL FIRE WEATHER BEHAVIOR THROUGH THIS AFTERNOON. THERE IS A HIGH RISK FOR RIP CURRENTS AT AREA BEACHES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-211200- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 509 AM CST THU DEC 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT. A GALE WARNING IS IN EFFECT FOR ALL MARINE ZONES THROUGH 6PM FOR WINDS OF 35 KNOTS WITH GUSTS OF 40 TO 45 KNOTS. HAZARDOUS MARINE CONDITIONS WILL CONTINUE THROUGH THE NIGHT TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 19, 6:28 PM CST | Small Craft Advisory | BRO | 3 hr |
Nearby
Small Craft Advisories in Texas, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.